Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 5, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Apr 13, 2023, 5:09 PM EDT for Martin County, Florida. It was in force for 20 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2023, 5:09 PM EDT (21:09 UTC)
- Expired
- Apr 13, 2023, 5:29 PM EDT
- In force
- 20 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Martin County, FL
The radar
The Melbourne radar (KMLB), 113 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 5:15 PM EDT | TSTM WND GST 46 | Witham Filed, FL | THE AWOS AT WITHAM AIR FIELD KSUA IN STUART REPORTED A 46MPH/40KT WIND GUST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.2 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1930 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.2
The text
As transmitted.
463
WUUS52 KMLB 132109
SVRMLB
FLC085-132145-
/O.NEW.KMLB.SV.W.0005.230413T2109Z-230413T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
509 PM EDT Thu Apr 13 2023
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Eastern Martin County in east central Florida...
* Until 545 PM EDT.
* At 508 PM EDT, a severe thunderstorm was located over Port Salerno,
moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Stuart, Jupiter Island, Hobe Sound, Port Salerno and Jensen Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2702 8014 2706 8032 2729 8022 2726 8021
2726 8020 2729 8021 2734 8019 2721 8013
2707 8009
TIME...MOT...LOC 2108Z 209DEG 22KT 2711 8019
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Tollefsen1 follow-up statement
509
WWUS52 KMLB 132129
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
529 PM EDT Thu Apr 13 2023
FLC085-132139-
/O.CAN.KMLB.SV.W.0005.000000T0000Z-230413T2145Z/
Martin FL-
529 PM EDT Thu Apr 13 2023
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARTIN COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
LAT...LON 2702 8014 2706 8032 2729 8022 2726 8021
2726 8020 2729 8021 2734 8019 2721 8013
2707 8009
TIME...MOT...LOC 2128Z 209DEG 22KT 2722 8012
$$
TollefsenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 4:00 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Apr 13, 4:00 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
400 PM EDT Thu Apr 13 2023
...New DISCUSSION, MARINE, AVIATION...
.DISCUSSION...
...Strong to Locally Severe Late Day Storms Expected...
Current...Increasing shower and storm coverage this afternoon
ahead of the west coast sea breeze as it moves eastward. The east
coast sea breeze has developed, but is struggling to move inland,
especially south of the Cape. With the ECSB struggling, a
collision is now favored even closer to the coast. The 15Z XMR
sounding indicated slightly drier conditions with a PWAT of 1.27",
but the GOES imagery is showing PWATs increasing back up to
1.3-1.4" across east central Florida. While MLCAPE has decreased
slightly to 1200 J/kg based on the sounding, MUCAPE increased to
3000 J/kg, and lapse rates remain around 6.4 C/km, meaning there
is still sufficient instability for severe to strong storm
development this afternoon. DCAPE values have also increased since
this morning to 1100 J/kg, meaning strong downdrafts will be
possible and could lead to gusts between 50-60 mph. Bulk shear
values have decreased since the last sounding to 20-30 knots, but
this will still be somewhat sufficient for some tilted updrafts.
500 mb temperatures are staying consistent between -10C and -11C,
so hail near 1" remains possible with the strongest storms. An
isolated tornado cannot be ruled out, especially along the coast
where winds will veer with height along and east of the sea
breeze collision. Hi-res model guidance also continues to show
SRH values increasing late this afternoon along the coast, further
supporting an isolated tornado or two.
Tonight-Friday...Scattered to numerous showers and thunderstorms
will continue to develop on outflow boundaries through the early
overnight hours while gradually pushing offshore over the local
Atlantic waters. Loss of daytime heating will make it harder for
storms to develop over the waters, but an isolated thunderstorm
cannot be ruled out. Overnight lows in the mid 60s across east
central Florida. Tomorrow, a quieter start to the day, with some
lingering moisture over the area combined with a sea breeze
collision in the afternoon leading to isolated to scattered
showers primarily south of the Orlando metro and along the coast.
An isolated thunderstorm cannot be ruled out once again tomorrow,
particularly along the coast south of the Cape and over the local
waters, but the environment will be slightly less favorable with
hi-res model guidance indicating less instability and a slightly
drier vertical profile. If skies are able to clear out early in
the morning though, daytime heating could help increase
instability across the area. Showers and storms will push offshore
by the early evening hours and continue further east into Friday
night. Afternoon highs in the mid to upper 80s across east central
Florida tomorrow, with overnight lows dropping into the 60s
Friday evening.
Saturday...(Modified Previous Discussion) A mid level cut off low
over the Mid Atlantic states will continue to depart northeastward.
At the surface, drier air getting wrapped into the low will drop
rain chances to 10 pct or less across east central Florida for the
day, before increasing again Sunday. Warm conditions with
temperatures above seasonal values. Highs will approaching the upper
80s east of I-95, with coastal areas slightly cooler in the mid 80s.
Lows in the mid to upper 60s.
Sunday-Thursday...(Previous Discussion) A mid level trough over the
central U.S. will strengthen and begin to lift northeast as the low
closes on Sunday. A mid level shortwave associated with the feature
will begin to move across the Florida panhandle Sunday, approaching
east central Florida Sunday night. Models are in disagreement in
expected precip coverage with this feature with the ECM much wetter
than the GFS. Have elected to blend the NBM with the past forecast
package until there is more model consistency. This has nudged pops
up slightly on Sunday with coverage around 50% area wide. Shower
chances will linger on Monday with greatest coverage generally from
Titusville/Lake Kissimmee southward (30-50%) as the boundary
continues to push southward. Surface high pressure will begin to
build into the area on Tuesday with a period of very dry air filling
in. No mentionable PoPs through Thursday with modeled PWATs
generally around 0.5".
Warm on Sunday as temperatures approach 90 across the interior. Some
slight relief on Monday as afternoon temperatures top out in the low
to mid 80s with even some upper 70s along the Volusia coast. A
warming trend will continue through the remainder of the week with
mid to upper 80s returning across the interior by Thursday.
&&
.MARINE...
Issued at 349 PM EDT Thu Apr 13 2023
Tonight-Friday...A sea breeze collision near the coast will cause an
increase in rain and storm development late this afternoon into
tonight. These showers and storms will push offshore and across the
local Atlantic waters late this evening into tonight. Cautionary
statements remain in effect for the offshore waters for seas up to
6 ft. Boating conditions will continue to very gradually improve,
with southeasterly winds 10-15 knots veering to out of the
southwest at 5- 10 knots on Friday. Seas 4-6 feet offshore tonight
will slowly subside to 2-4 feet on Friday.
Saturday-Monday...Weak high pressure builds across the local
Atlantic waters through early Sun as the Gulf low pushes further
to the NNE. Rain chances decrease to 10 pct or less Sat, but
increase again to ~40 pct Sun ahead of an approaching cold front,
which should reach the northern waters early Sun morning. Rain
chances 20 pct to the N and 60 pct to the S decrease through the
day as the front pushes southward, with mostly dry conditions
behind. Thunderstorms possible Sun and Mon. Winds more variable
and generally driven by diurnal circulation through Sun as the
pressure gradient loosens, becoming SSE-SE ~10 kts in the
afternoon-evening, and light S-SW at night-early morning. Winds
become SW 10-15 kts ahead of the front early Mon, then veer to N
behind the front. Seas 2-3 ft, up to 4 ft in the Gulf Stream Sat
subside to around 2 ft Sun, then increase to 2-3 ft nearshore and
3-5 ft offshore Mon.
&&
.AVIATION...
(18Z TAFS)
Issued at 349 PM EDT Thu Apr 13 2023
VCSH beginning to develop ahead of the west coast sea breeze, with
ISM/MCO/LEE getting the first rounds of rain. VCSH becoming VCTS
around 19-20Z, with showers and thunderstorms continuing east
towards the coast. A sea breeze collision is expected near to just
east of the Orlando metro late this afternoon. Southwesterly winds
10-13 knots across interior terminals, with southeasterly winds 12-
14 knots along the coast. Occasional gusts up to 22 knots will be
possible at the coastal terminals. TEMPOs in effect between 19-23Z
at MCO and SFB and 20-01Z along the coast for +TSRA and MVFR/IFR VIS
and CIG reductions. Conditions improving after 01Z at
MCO/ISM/LEE/SFB and after 03Z along the coast. Southwest winds 5-8
knots overnight. Friday, VCSH possible again near MCO/ISM/SFB moving
eastward to MLB/TIX around 15Z. Winds pick back up out of the
southwest around 10 knots.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 65 85 62 83 / 50 20 0 0
MCO 67 87 65 88 / 40 20 0 10
MLB 67 85 65 84 / 50 30 0 10
VRB 66 87 65 86 / 40 40 10 10
LEE 67 87 64 88 / 20 10 0 0
SFB 66 88 64 88 / 40 20 0 0
ORL 68 87 66 89 / 40 20 0 10
FPR 67 86 66 85 / 40 40 10 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Severe Thunderstorm Watch until 10 PM EDT this evening for
FLZ041-044>046-141-144-247-347-447-547-647-747.
AM...Severe Thunderstorm Watch until 10 PM EDT this evening for
AMZ550-552.
Small Craft Advisory until 4 PM EDT this afternoon for AMZ570-
572-575.
&&
SHORT TERM...Tollefsen
LONG TERM....Haley
AVIATION...PendergrastHazardous weather outlook, Apr 13, 11:13 AM EDT, 5 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1113 AM EDT Thu Apr 13 2023 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-140300- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1113 AM EDT Thu Apr 13 2023 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... A very warm, humid air mass will overspread east central Florida this afternoon as a warm front pushes north of the area. The combination of cold temperatures aloft and a late day collision between the west and east coast sea breeze over the eastern side of the peninsula is forecast to result in rapid development of lightning storms by around 4 PM, most likely a little east of the metro Orlando corridor, near the Saint Johns River basin. Storms will then move northeast at 20 to 30 mph across the coastal counties and into the Atlantic. Severe storms with strong to damaging wind gusts of 50 to 60 mph, hail up to 1 inch in diameter, frequent lightning, and torrential downpours will be possible. A few rotating storms could produce a brief tornado. Move indoors to safety at the first sign of threatening skies, or if you hear thunder. .MARINE THUNDERSTORM GUST IMPACT... Storms could produce wind gusts of 35 knots or greater, possibly in excess of 50 knots, hail, frequent lightning and locally higher waves across inland lakes, the Intracoastal Waterway and nearshore Atlantic as they move northeast at 20 to 25 knots. Boaters should watch for storms rapidly approaching from the southwest late this afternoon, and move to safe harbor in advance. .WATERSPOUT IMPACT... Rotating storms could produce waterspouts, over the Intracoastal Waterway and nearshore Atlantic from late afternoon into early this evening. .FLOOD IMPACT... Torrential downpours from storms coast total 1 to 3 inches in a 60 to 90 minute period. This may cause local temporary ponding of water of flooding of roads, and other urban and poorly drained low-lying areas, Never attempt to drive across a water covered road. .RIP CURRENT IMPACT... A High Risk of life-threatening rip currents continues at all central Florida Atlantic beaches. In addition, expect rough, choppy surf with breaking waves of 4 to 5 feet, mainly during this morning. Entering the surf is not advised today. .WIND AND SEA IMPACT... Southeast winds of 15 to 20 knots will produce seas of 5 to 7 feet near shore and up to 8 feet well offshore through this afternoon. Winds and seas should begin to subside later today, however conditions will remain poor for boaters into this afternoon. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A cold front will approach central Florida by Sunday night and move across the area on Monday. Showers and lightning storms will accompany the front as it moves through the region. Winds and seas will also increase as the front approaches. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Cristaldi
In the hours before
Special weather statement, Apr 13, 3:13 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Melbourne FL
313 PM EDT Thu Apr 13 2023
FLZ045-046-144-132000-
Orange FL-Seminole FL-Southern Lake County FL-
313 PM EDT Thu Apr 13 2023
...Strong thunderstorms will impact portions of southern Seminole,
southeast Lake and western Orange Counties through 400 PM EDT...
At 312 PM EDT, Doppler radar was tracking a strong thunderstorm over
Pine Castle, or over Oak Ridge, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Orlando, Sanford, Apopka, Altamonte Springs and Ocoee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Florida.
&&
LAT...LON 2879 8159 2875 8107 2835 8138 2835 8179
2836 8179 2836 8183
TIME...MOT...LOC 1912Z 225DEG 25KT 2849 8139
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SedlockSpecial weather statement, Apr 13, 3:55 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Melbourne FL
355 PM EDT Thu Apr 13 2023
FLZ041-044-132030-
Northern Lake County FL-Inland Volusia FL-
355 PM EDT Thu Apr 13 2023
...A strong thunderstorm will impact portions of north central Lake
and northwestern Volusia Counties through 430 PM EDT...
At 354 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lake George, or 8 miles southeast of Salt Springs, moving northeast
at 40 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pierson, Lake George, Eldridge, Sellers Lake and Astor Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near Lake George, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Florida.
&&
LAT...LON 2926 8142 2926 8135 2906 8164 2928 8164
2930 8165 2931 8167 2932 8168 2938 8145
2940 8143 2940 8142
TIME...MOT...LOC 1954Z 224DEG 36KT 2928 8162
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SedlockSpecial weather statement, Apr 13, 4:17 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Melbourne FL
417 PM EDT Thu Apr 13 2023
FLZ041-044-132045-
Northern Lake County FL-Inland Volusia FL-
417 PM EDT Thu Apr 13 2023
...A strong thunderstorm will impact portions of northeastern Lake
and northwestern Volusia Counties through 445 PM EDT...
At 417 PM EDT, Doppler radar was tracking a strong thunderstorm over
Pittman, or near Paisley, moving north at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Paisley, Pittman, Umatilla, Sellers Lake and Astor Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Florida.
&&
LAT...LON 2896 8166 2905 8166 2905 8164 2913 8164
2922 8157 2912 8137 2888 8161 2896 8175
TIME...MOT...LOC 2017Z 201DEG 24KT 2901 8164
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SedlockSpecial weather statement, Apr 13, 4:54 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Melbourne FL
454 PM EDT Thu Apr 13 2023
FLZ547-647-747-132130-
Southern Brevard Barrier Islands FL-Inland Southern Brevard FL-
Mainland Southern Brevard FL-
454 PM EDT Thu Apr 13 2023
...A strong thunderstorm will impact portions of southeastern Brevard
County through 530 PM EDT...
At 454 PM EDT, Doppler radar was tracking a strong thunderstorm over
Melbourne Beach, or over Indialantic, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Palm Bay, Melbourne, Malabar, Indialantic and West Melbourne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Florida.
&&
LAT...LON 2783 8066 2802 8074 2812 8054 2810 8052
2795 8046
TIME...MOT...LOC 2054Z 227DEG 18KT 2804 8057
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SedlockSpecial weather statement, Apr 13, 4:58 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Melbourne FL
458 PM EDT Thu Apr 13 2023
FLZ164-264-132130-
Inland Martin FL-Coastal Martin FL-
458 PM EDT Thu Apr 13 2023
...A strong thunderstorm will impact portions of southeastern Martin
County through 530 PM EDT...
At 457 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hobe Sound, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Stuart, Jupiter Island, Hobe Sound, Port Salerno and Sewall's Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2700 8008 2697 8013 2697 8014 2696 8014
2696 8024 2705 8034 2724 8015 2719 8013
2704 8008
TIME...MOT...LOC 2057Z 224DEG 21KT 2705 8022
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
TollefsenThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:13 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 47 min |
| Apr 13, 3:55 PM EDT | Special Weather Statement | MLB | Flagler | 35 min |
| Apr 13, 4:17 PM EDT | Special Weather Statement | MLB | Lake | 28 min |
| Apr 13, 4:49 PM EDT | Special Marine Warning | MLB | 3 hr | |
| Apr 13, 4:54 PM EDT | Special Weather Statement | MLB | Indian River | 36 min |
| Apr 13, 4:58 PM EDT | Special Weather Statement | MLB | Martin | 32 min |
| Apr 13, 5:05 PM EDT | Special Marine Warning | MLB | 55 min | |
| Apr 13, 5:22 PM EDT | Special Weather Statement | MLB | Indian River | 38 min |
| Apr 13, 5:24 PM EDT | Special Marine Warning | MLB | 51 min | |
| Apr 13, 5:24 PM EDT | Special Marine Warning | MLB | 96 min | |
| Apr 13, 5:27 PM EDT | Special Weather Statement | MLB | Saint Lucie | 33 min |
| Apr 13, 5:49 PM EDT | Special Weather Statement | MLB | Seminole | 41 min |
| Apr 13, 6:01 PM EDT | Special Weather Statement | MLB | Volusia | 44 min |
| Apr 13, 6:03 PM EDT | Special Marine Warning | MLB | 87 min | |
| Apr 13, 6:25 PM EDT | Special Weather Statement | MLB | Volusia | 35 min |
| Apr 13, 6:30 PM EDT | Special Weather Statement | MLB | Seminole | 45 min |
| Apr 13, 7:05 PM EDT | Special Marine Warning | MLB | 85 min | |
| Apr 13, 7:08 PM EDT | Special Weather Statement | MLB | Brevard | 37 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.